# SDR CALA2025070106114

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N17272
- Make and model: Boeing 737-8
- Aircraft serial: 67527
- Aircraft time: 9,976 hours, 3,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXIT ESCAPE ROPE COVER  DETACHED.  RE-INSTALLED LEFT FWD EMERGENCY EXIT DOOR HANDLE COVER IAW AMM 52-22-00-580-803, OPS CHECKS GOOD. HILDEBRANDO, MACEDO (V951695) - RE-INSTALLED LEFT FWD EMERGENCY EXIT DOOR HANDLE COVER IAW AMM 52-22-00-580-803, OPS CHECKS GOOD.
